Existence of solutions to nonlinear parabolic problems with delay
MetadataShow full metadata
We prove the existence and uniqueness of global solutions to semilinear parabolic equations with a nonlinear delay term. We study these problems in the whole space ℝn, obtain classic solutions, and give a mass decay result of the solution.
CitationHsu, D. (2004). Existence of solutions to nonlinear parabolic problems with delay. Electronic Journal of Differential Equations, 2004(70), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.